# SDR R61A2022122710777

- Difficulty date: December 22, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N821MD
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000042
- Aircraft time: 41,852 hours, 31,325 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Mau
- Condition: Faulted
- Location: Mlg Wow
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LG WOW SYSTEM FAIL DURING FLIGHT. EMERGENCY DECLARED. LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED PSEM NR 2 MAU 3 SLOT 13-14 IAW AMM-32-61-01. THE OPS CHECKED GOOD.
